MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 4-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 4-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z310H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: *were there any patient consequences? there were no adverse consequences to the patient.The following information was requested, but unavailable: *how was the procedure completed? no further information is available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a nephrectomy on (b)(6) 2020 and suture was used.When trying to use the needle-suture, the suture was detached from the needle.It was not a control release needle.Lot number - qcmlta - unknown if this is the correct lot number.There were no adverse consequences to the patient.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 03/03/2021.Additional information: h6 component code: g07002 device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 27IN 4-0 S/A SH-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11139578
Report Number2210968-2021-00160
Device Sequence Number19846396
Product Code NEW
UDI-Device Identifier10705031060418
UDI-Public10705031060418
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberZ310H
Device Catalogue NumberZ310H
Device Lot NumberQCMLTA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date03/03/2021
Patient Sequence Number1